# SDR 20000524SH009

- Difficulty date: May 5, 2000
- Submitted: May 24, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 2A0851
- Part serial: 0200
- Condition: Cracked
- Location: Nr 4 Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM WESTFIELD GAGE (WNFR711K) FOR FPI PER V2500 ENGINE MANUAL REV 42, SECTIO 70-23-01, INSPECTION CHECK-01, TASK 70-23-01-230-501). PART REJECTEDAT FPI DUE TO A CRACK 0.325 INCH ON TOP SURFACE.  (X)
